MathSciNet Relay Station
MathSciNet bibliographic data
MR2298559 60G50
Tulino, Antonia M.; Verdú, Sergio Monotonic decrease of the non-Gaussianness of the sum of independent random variables: a simple proof. IEEE Trans. Inform. Theory 52 (2006), no. 9, 4295–4297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement